I started taking Phentermine37.5 a week.Since then I have had a problem urinating.My question is : Does this medicine affect the urinary system of the body? If it does what should I do ? I am 82 and this problem just started when I started taking this med.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 12 Jan 2012
... infection and now it's gone but symptoms remain. I think it's anxiety related. Anyone have any experience?
2 answers • 31 Oct 2014
I've only been on it 4 days and feel like I have no energy and frequent urination. I'm considering stopping.
1 answer • 5 Jan 2015
1 answer • 25 Jan 2015
Was on 150 then went to 100. Then we went back up 125. At that time my urination became way more frequent and I can't leave the house because I ...
1 answer • 10 Jan 2016